Unstable Solutions of the Euler Equations of Certain Variational Problems.
Mathematische Zeitschrift, Tome 186 (1984), pp. 179-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173438,
author = {Gerhard Str\"ohmer},
title = {Unstable {Solutions} of the {Euler} {Equations} of {Certain} {Variational} {Problems.}},
journal = {Mathematische Zeitschrift},
pages = {179--200},
year = {1984},
volume = {186},
zbl = {0533.58010},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173438/}
}
Gerhard Ströhmer. Unstable Solutions of the Euler Equations of Certain Variational Problems.. Mathematische Zeitschrift, Tome 186 (1984), pp. 179-200. http://geodesic.mathdoc.fr/item/MZ_1984__186_173438/